# SDR UALA2013030501313

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 86,289 hours, 13,696 cycles
- Engine: Pwa PW4060
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Binding
- Location: Flight Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS DURING FLIGHT CONTROL CHECK TO THE LEFT, CONTROL WHEELS BINDS AND IS SLOW TO RETURN.  WORKS NORMALLY TO RIGHT TURN.  FLAPS DOWN OR UP.  HYD PRESS AND INDICATIONS NORMAL.  OPERATED ALL FLIGHT CONTROLS SEVERAL TIMES AND OPERATION FOUND SMOOTH AND NORMAL BOTH WAYS.  CABLES IN WHEEL WELLS AND NO OBSTRUCTIONS FOUND.
